# SDR UPS08853622

- Difficulty date: September 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LOWER FUSE-INT, BATHTUB FITTING REPAIR ANGLE HAS CORROSION AT FS 1180,  BETWEEN L33R-L34R JUST INBOARD OF AFT CARGO DOOR CUTOUT LOWER EDGE.  REPLACED REPAIR ANGLE IAW DC8 SRM 51-30-00-0-1 AND 53-02-00-0 FIG 002D.
